# SDR DALA2017070605265

- Difficulty date: July 3, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 45,838 hours, 30,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NOT ATTACHED TO AIRCRAFT.  REINSTALLED GIRT BAR TO DOOR.  OPERATION CHECKS GOOD.
